Volume 24, Number 2 October 1995
New Zealand J. Math. Volume 24, Number 2 (1995) Table of Contents:
A note on the Harvey-Lawson theorem pp. 1-4.
Horst W. Gerlach
On liars and witnesses in the strong pseudoprimality test pp. 5-15.
Kaleem Raza Kazmi
On a class of nonlinear quasivariational inequalities pp. 17-23.
Demir N. Kupeli
On curvatures of indefinite Kahler metrics pp. 25-47.
A.S. Lewis and A.B. Philpott
Experiments with affine scaling and semi-infinite programming pp. 49-71.
A construction principle for symmetric graphs pp. 73-81.
E. Tuma and C.M. Blazquez
The stability of the travelling wave front solutions in a reaction diffusion system pp. 83-96.